# SDR USAA2011110500002

- Difficulty date: October 28, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON AFT SHEAR PLATE BETWEEN FR69 TO FR70, -Y1160.  REPLACED AFT SHEAR PLATE BETWEEN FR69 TO FR70, -Y1160 IAW A320 SRM 51-74-00 AND AIRBUS DRAWING 18D53474180.
